# SDR LR7A2014053100724

- Difficulty date: May 31, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 52,859 hours, 30,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: 3529436
- Condition: Cracked
- Location: Bs 946 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK,  FOUND BS 946 UPPER BULKHEAD ASSY LOWER TEE EXTRUSION, LOWER CAP CRACKED AT LBL 54, WL 265. LS 4343.  REPAIRED IAW MEA 382-53-14-013.     NR N-27.
